Alert archive / Maine / Gale Warnings in 2016
Gale Warning 32, NWS Gray, ME
NWS Gray, ME issued this gale warning at Nov 30, 2016, 2:43 PM EST. It took effect at Nov 30, 2016, 3:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2016, 2:43 PM EST (19:43 UTC)
- In effect from
- Nov 30, 2016, 3:00 PM EST
- Expired
- Dec 1, 2016, 10:38 AM EST
- In force
- 20 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
251 WHUS71 KGYX 301943 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 243 PM EST WED NOV 30 2016 ANZ154-011200- /O.CAN.KGYX.SC.Y.0099.000000T0000Z-161201T1000Z/ /O.NEW.KGYX.SC.Y.0100.161130T2000Z-161201T1600Z/ COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 243 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-011200- /O.UPG.KGYX.SC.Y.0099.000000T0000Z-161201T1000Z/ /O.NEW.KGYX.GL.W.0032.161130T2000Z-161201T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 243 PM EST WED NOV 30 2016 ...GALE WARNING IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-011200- /O.UPG.KGYX.SC.Y.0099.161201T0000Z-161201T1000Z/ /O.NEW.KGYX.GL.W.0032.161130T2000Z-161201T1600Z/ PENOBSCOT BAY- 243 PM EST WED NOV 30 2016 ...GALE WARNING IN EFFECT UNTIL 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 AM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-011200- /O.EXT.KGYX.SC.Y.0099.161130T2000Z-161201T1600Z/ CASCO BAY- 243 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...NORTHEAST 5 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
931 WHUS71 KGYX 010237 AAA MWWGYX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAY ME 937 PM EST WED NOV 30 2016 ANZ150>152-011600- /O.CON.KGYX.GL.W.0032.000000T0000Z-161201T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 937 PM EST WED NOV 30 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-011600- /O.CON.KGYX.SC.Y.0099.000000T0000Z-161201T1600Z/ CASCO BAY- 937 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ154-011600- /O.CON.KGYX.SC.Y.0100.000000T0000Z-161201T1600Z/ COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 937 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ARNOTT
818 WHUS71 KGYX 011538 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1038 AM EST THU DEC 1 2016 ANZ150>152-020000- /O.CAN.KGYX.GL.W.0032.000000T0000Z-161201T1600Z/ /O.EXB.KGYX.SC.Y.0100.000000T0000Z-161202T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 1038 AM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ153-020000- /O.EXT.KGYX.SC.Y.0099.000000T0000Z-161202T0000Z/ CASCO BAY- 1038 AM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ154-020000- /O.EXT.KGYX.SC.Y.0100.000000T0000Z-161202T0000Z/ COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1038 AM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Nov 30, 11:19 AM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Nov 30, 11:19 AM EST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1119 AM EST Wed Nov 30 2016
.SYNOPSIS...
A brief lull in the precipitation is expected before another low
spreads rain back into the region this afternoon and tonight, with
a changeover to snow expected along the international border and
over the higher terrain tonight. Somewhat cooler drier air will
arrive on Thursday and Friday with temperatures cooling as we move
into the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1115 AM...For this ESTF update I adjusted near term grids to
reflect radar trends as well as the the 16z mesonet.
Prev disc...
855 AM...Minor ESTF update to reflect the current mesonet in near
term grids.
Prev disc... 7 AM...Fog is thinning a bit some spots but holding
fast in others, so will keep the advisory going. Otherwise some
decent clearing in other areas, leaving only some cirrus. Things
will cloud over again by mid-late morning.
450 AM...Based on several obs at or near 1/4SM in srn NH, have
issued Dense Fog Adv through the AM commute from Strafford-
Belknap-S GRafton and points south. Sfc Ridge building in has
allowed near calm conditions and some cooling despite the clouds.
Previously...Weak sfc ridging will nose down from the north this
morning as ridging aloft builds in response to deepening trough to
our west. We could see a few breaks of sun this morning in the
south, but overall it will be mainly cloudy. Precip begins to move
in from SW-NE from midday through the afternoon, and will start as
rain pretty much everywhere, and should begin by sunset in all but
the far NE. Highs today will rebound back into the upper 30s N to
the mid-upper 40s on the coastal plain.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
For tonight rain will have moved in everywhere, and could see
periods of moderate to heavy precip in the evening as the low-mid
level deepens and sets up decent WAA, and good frontogenetical
forcing. The rain will begin wind down late tonight into early
Thursday from SW-NE. Will see cold air start to filter in from the
north and this will change rain to snow along the int'l border and
southward toward Jackman, as well as over the higher terrain of
the Western ME mountains and the Whites in NH. May need
advisories for this areas with outside chance of reaching warning
criteria by the tine it winds down Thursday. Lows tonight will
generally be above freezing, from the low 30s in central Somerset
to around 40 near the coast.
On Thursday, the synoptic precip winds down and we move into a
threat of upslope showers in the afternoon, although air behind
this system not significantly cooler, cyclonic flow aloft will
enhance the upslope. Look fro some clearing outside of the
mountains in the afternoon and downslope warming on the coastal
plain allowing temps to rise to 50-55.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Friday the last of a series of storms will move out to the east
allowing for a slightly quieter weather pattern through the middle
of next week.
A long wave trough will move in over the eastern 2/3 of the
country and slowly move east brining the coldest air in by Sunday
night. The cyclonic flow aloft will bring upslope showers to
northern New Hampshire. With Froude number remaining below 1
through out the time period all these showers will likely remain
on the northwestern periphery of the mountains. Have increased
QPF, PoP and Snow Amounts in those areas as models tend to under
estimate the amount of snow that can result from these longer
duration upslope events. Expect around 1-2" per day for Pittsburg
NH area much of which may fall below the KGYX radar beam.
Further to the south through the coastal plain the same
persistent northwesterly to westerly flow pattern will result in
down range clearing. By Saturday afternoon clear skies will
prevail along the coast which will help to drop temperatures into
the mid 20's all the way to the coast for Saturday night into
Sunday. Have decreased temperatures slightly in southern zones to
help account for the clear skies which tends to drop temps further
than expected.
High pressure builds into the region for the start of next week
as the core of the 500mb trough aloft shifts into our region. Here
we once again see an opportunity for temperatures to plummet,
especially in isolated valleys. Have dropped temps below guidance
again for Monday night.
Through the middle of next week the confidence decreases
drastically. A long wave ridge will develop and build into the
eastern CONUS with a low developing along it. Fairly significant
spread in the timing with precipitation moving in as early as
Tuesday night with a short wave ahead of the main trough in teh
00Z ECMWF... or holding dry until Thursday when a larger low can
develop and move up the coast. Have leaned towards a drier Tuesday
as there has been little consistency withe the weak system
developing for Tuesday. Later in the week seems more likely to be
the system to watch as a lots of moisture in southern flow will
combine with very warm air aloft. After a weekend and early week
in below freezing temps this could set up for a bit of a mess in
terms of precipitation type, so will have to keep an eye on this
as the long wave pattern progresses next week.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Dense fog settling in over srn NH and the CT vly, but
more MVFR-IFR, if any at all elsewhere. Low cigs should hold
through the morning, so look for mainly MVFR conds returning to
IFR or lower in Rain this afternoon and continuing tonight.
Improvement to VFR expected by Thu afternoon.
Long Term...
MVFR in SHSN for KHIE through the weekend, elsewhere VFR will
remain. No major storms through next week for the rest of the
area.
&&
.MARINE...
Short Term...ALthough winds have diminished, seas will take a
little longer to subside this morning. Should see a short SCA
period this afternoon, but will likely need SCA tonight into
Thursday, with possible gales for a short period late tonight,
especially over the eastern waters.
Long Term... Friday will see winds remain near SCA criteria
through the morning hours before slowly decreasing. Relatively
calm conditions over the waters for the weekend as a high crests
overhead. Another system may move through by mid next week.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 7 PM this evening to 5 AM EST
Thursday for ANZ151-153.
Small Craft Advisory until 5 AM EST Thursday for ANZ150-152-
154.
&&
ESHazardous weather outlook, Nov 30, 3:20 AM EST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 320 AM EST WED NOV 30 2016 MEZ012>014-018>028-NHZ002>015-010830- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 320 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-NHZ001-010830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- 320 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. RAIN AND SNOW THIS AFTERNOON WILL CHANGE TO SNOW TONIGHT AND CONTINUE INTO THURSDAY. SEVERAL INCHES OF SNOW ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-010830- PENOBSCOT BAY-CASCO BAY- 320 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-010830- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 320 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS SEAS IN THE MORNING WILL DECREASE THIS AFTERNOON. A BRIEF PERIOD OF GALE FORCE WINDS IS POSSIBLE LATE TONIGHT OVER THE EASTERN ZONES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 30, 9:27 AM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
927 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW WSW NORTH NEW PORTLAND 44.92N 70.03W
11/30/2016 M1.0 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 2 ENE NEW PORTLAND 44.90N 70.06W
11/30/2016 M2.1 INCH SOMERSET ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 NW JACKSON 44.19N 71.23W
11/30/2016 M1.0 INCH CARROLL NH COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER GYX1602446
EVENT NUMBER GYX1602447
EVENT NUMBER GYX1602448
BROWNThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 12:41 AM EST | Small Craft Advisory for Hazardous Seas | GYX | 9 hr | |
| Nov 30, 9:11 AM EST | Small Craft Advisory | GYX | 42 hr | |
| Nov 30, 2:43 PM EST | Small Craft Advisory | GYX | 4 days | |
| Nov 30, 2:44 PM EST | Winter Storm Warning | GYX | Somerset | 18 hr |
| Nov 30, 2:44 PM EST | Winter Weather Advisory | GYX | Franklin, Somerset | 18 hr |
| Nov 30, 4:47 AM EST | Dense Fog Advisory | GYX | Belknap, Cheshire, Grafton, Hillsborough, Merrimack, Rockingham and 2 more | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.